# SDR MASA2011050302560

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 17,632 hours, 13,904 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

XFLOW PUMP CAUTION ILLUM.  R2 FQGCU.
